# SDR WVER2014071491601

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 26,176 hours, 21,455 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT FORWARD AND AFT DRAG ANGLES CRACKED, APPROXIMATELY ONE INCH LONG.
